期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
PERTURBATION SOLUTION TO THE NONLINEAR PROBLEM OF OBLIQUE WATER EXIT OF AN AXISYMMETRIC BODY WITH A LARGE EXIT-ANGLE 被引量:1
1
作者 叶取源 何友声 《Applied Mathematics and Mechanics(English Edition)》 SCIE EI 1991年第4期327-338,共12页
In this paper, a nonlinear, unsteady 3-D free surface problem of the oblique water exit of an axisymmetric body with a large water exit-angle was investigated by means of the perturbation method in which the complemen... In this paper, a nonlinear, unsteady 3-D free surface problem of the oblique water exit of an axisymmetric body with a large water exit-angle was investigated by means of the perturbation method in which the complementary angle a of the water exit angle was chosen as a small parameter. The original 3-D problem was solved by expanding it into a power series of a and reduced to a number of 2-D problems. The integral expressions for the first three order solutions were given in terms of the complete elliptic functions of the first and second kinds. The zeroth-order solution didn't turn out to be a linear problem as usual but a nonlinear one corresponding to the vertical water exit for the same body. Computational results were presented for the free surface shapes and the forces exerted up to the second order during the oblique water exit of a series of ellipsoids with various ratios of length to diameter at different Froude numbers. 展开更多
关键词 COMPUTERS Applications Mathematical Techniques Boundary Element Method rockets and missiles Underwater
下载PDF
上一页 1 下一页 到第
使用帮助 返回顶部